Shortness Of Breath Feels Absent, Palpitations And Stomach Feels Hot
Hello doc … I was diagnosed with gastric acid by a doctor … but my breath is tight and never disappears … sometimes hikang tightness and sometimes tightness again, when I think of the odd shortness of my shortness of breath .. feels tightness in the pit of my stomach. Sometimes my heart flutters … and my chest sometimes shakes in it … my upper abdomen feels hot … fear of death and anxiety which is anchored … and often the chapter after eating … That’s what disease doc .. and how the solution
Hello Yofi, Thank you for your question.
Shortness in the pit of the stomach and a burning sensation in the upper abdomen can be caused by stomach acid disease. Gastric acid disease occurs because the muscles carrying the esophagus weaken so that stomach acid returns to the esophagus. In addition to the two symptoms above, sufferers can also feel chest pain that feels hot, nausea, vomiting, flatulence, belching, a lump in the throat, coughing, diarrhea, decreased appetite.
In addition to stomach acid, your symptoms can also be caused by anxiety disorders. High levels of stress or excessive anxiety can trigger an increase in stomach acid production which can further trigger symptoms of acid reflux disease.
You can try to undergo the treatment recommended by a doctor. In addition, you are also encouraged to modify your lifestyle by following these recommendations:
Avoid consuming large portions of food, try consuming small but more frequent dalma foods
avoid consuming spicy, sour, oily, fatty foods
Avoid consumption of soft drinks, caffeinated, and alcoholic
consume dinner no later than 3 hours before going to bed tonight
avoid lying down after eating
manage stress well for example by doing your hobby, diligently exercising, or following meditation
If your symptoms do not improve after using your doctor's medication and following the above procedure, please consult your doctor beforehand so that the doctor can re-examine you to determine the cause before giving the appropriate medicine.
Hopefully this information helps you.